# SDR 9807199762

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT ENGINE DRIVEN GENERATOR SYSTEM BECAME INOPERATIVE.  FLIGHT CREW FOLLOWED COM PROCEDURES.  DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE CONSTANT SPEED DRIVE UNIT AND THE LEFT ENGINE DRIVEN GENERATOR.  OPERATIONAL CHECK NORMAL.
